On The Exponential Properties Of The Implication

M. Stojaković

Publications de l'Institut Mathématique (1972)

  • Volume: 13(27), Issue: 33, page 121-125
  • ISSN: 0350-1302

How to cite


M. Stojaković. "On The Exponential Properties Of The Implication." Publications de l'Institut Mathématique 13(27).33 (1972): 121-125. <http://eudml.org/doc/255445>.

author = {M. Stojaković},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {33},
pages = {121-125},
publisher = {Matematički institut SANU},
title = {On The Exponential Properties Of The Implication},
url = {http://eudml.org/doc/255445},
volume = {13(27)},
year = {1972},

AU - M. Stojaković
TI - On The Exponential Properties Of The Implication
JO - Publications de l'Institut Mathématique
PY - 1972
PB - Matematički institut SANU
VL - 13(27)
IS - 33
SP - 121
EP - 125
LA - eng
UR - http://eudml.org/doc/255445
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.